# SDR COMA9960595

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: Right
- Part time: 11,452 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO CVG THE FLAP FAIL WARNING MESSAGE ACTIVATED.\NREPLACED THE RIGHT P.D.U. ASSEMBLY.
